# SDR ZZDA2011909

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS, SEAT 11 TO 18.  REMOVED AND REPLACED EMERGENCY BATTERY ASSY AND SUPPLY ASSY PER AMM 33-51.  OPS CHECKED GOOD.
